# SDR FDKA200711310

- Difficulty date: November 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 12,680 hours, 12,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 7277126503
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6091 FLL (1104 PHX LCL) - FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH INOP.  MX REMOVED AND REPLACED CONTROL PANEL.
